# SDR ASOA201910023056

- Difficulty date: August 13, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Bent
- Location: Frm 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FRAME 72 WAS FOUND BENT BETWEEN STRINGERS 16R AND 17R. MAINTENANCE REPAIRED FRAME 72 WITH SPLICE REPAIR I/A/W SRM 51-30-01, 51-40-02, 53-00-04
